On the Generalized Hyers-Ulam-Rassias Stability for a FunctionalEquation of Two Types in p-Banach Spaces
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
We investigate the generalized Hyers-Ulam-Rassias stability in p-Banach spaces for the following functional equation which is two types, that is, either cubic or quadratic: 2f(x + 3y) + 6f(x − y) + 12f(2y) = 2f(x − 3y) + 6f(x + y) + 3f(4y). The concept of Hyers-Ulam-Rassias stability originated essentially with the Th. M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
Abstract
We investigate the generalized Hyers-Ulam-Rassias stability in p-Banach spaces for the following functional equation which is two types, that is, either cubic or quadratic: 2f(x + 3y) + 6f(x − y) + 12f(2y) = 2f(x − 3y) + 6f(x + y) + 3f(4y). The concept of Hyers-Ulam-Rassias stability originated essentially with the Th. M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
참고문헌 (37)
- J. Acz큖l, "Functional Equations in Several Variables" (1989), Cambridge Univ. Press
- J. Baker, "The stability of the cosine equation, Proc", Amer. Math. Soc, 80, pp.411~416 (1980)
- Y. Benyamini, "Lindenstrauss, Geometric Nonlinear Functional Analysis, Vol . 1, Colloq. Publ. 48", Amer. Math. Soc. Providence, 1(48) (2000)
- P. W. Cholewa, "Remarks on the stability of functional equations", Aequationes Math, 27, pp.76~86 (1984)
- S. Czerwik, "On the stability of the quadratic mapping in normed spaces", Abh. Math. Sem. Univ. Hamburg, 62, pp.59~64 (1992)
- S. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scientific Publ. Co., New Jersey, London, Singapore, Hong Kong
- S. Czerwik, "Stability of Functional Equations of Ulam-Hyers-Rassias Type" (2003), Hadronic Press, Inc., Palm Harbor, Florida
- V. A. Faˇiziev, "Sahoo, The space of ( , )-additive mappings on semigroups", Trans. Amer. Math. Soc, 364(11), pp.4455~4472 (2002)
- Z. Gajda, "On stability of additive mappings, Internat", J. Math. Math. Sci, 14, pp.431~434 (1991)
- P. Gˇavruta, "A generalization of the Hyers-Ulam-Rassias Stability of approximately additive mappings", J. Math. Anal. Appl, 184, pp.431~436 (1994)
- D. H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci, 27, pp.222~224 (1941)
- D. H. Hyers, "Stability of Functional Equations in Several Variables" (1998), Birkhäuser, Basel
- D. H. Hyers, "Rassias, On the asymptoticity aspect of Hyers-Ulam stability of mappings", Proc. Amer. Math. Soc, 126, pp.425~430 (1998)
- K. -W. Jun, "The generalized Hyers-Ulam-Rassias stability of a cubic functional equation", J. Math. Anal. Appl, 274(2), pp.867~878 (2002)
- S. -M. Jung, "On the Hyers-Ulam stability of the functional equations that have the quadratic property", J. Math. Anal. Appl, 222, pp.126~137 (1998)
- S. -M. Jung, "Hyers-Ulam-Rassias Stability of Functional equations in Mathematical Analysis" (2001), Hadronic Press, Inc., Palm Harbor, Florida
- S. -M. Jung, "On the Hyers-Ulam-Rassias stability of a quadratic functional equation", J. Math. Anal. Appl, 232, pp.384~393 (1999)
- N. Kalton, "An F-Space Sampler, London Mathematical Society Lecture Note Series 89" (1984), Cambridge University Press
- Pl. Kannappan, "Quadratic functional equation and inner product spaces", Results Math, 27, pp.368~372 (1995)
- C. Park, "Generalized quadratic mappings in several variables", Nonlinear Anal. -TMA, 57, pp.713~722 (2004)
- C. Park, "Cauchy-Rassias stability of a generalized Trif 's mapping in Banach modules and its applications", Nonlinear Anal. -TMA, 62, pp.595~613 (2005)
- J. M. Rassias, "Solution of the Ulam stability problem for cubic mappings", Glas. Mat, 36(1), pp.63~72 (2001)
- J. M. Rassias, "On the Hyers-Ulam stability problem for quadratic multi-dimensional mappings", Aequationes Math, 64, pp.62~69 (2002)
- J. M. Rassias, "On the Ulam stability of the mixed type mappings on restricted domains", J. Math. Anal. Appl, 276, pp.747~762 (2002)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72, pp.297~300 (1978)
- Th. M. Rassias, "The problems of S. M. Ulam for approximately multiplicative mappings", J. Math. Anal. Appl, 246, pp.352~378 (2000)
- Th. M. Rassias, "On the stability of functional equations in Banach spaces", J. Math. Anal. Appl, 251, pp.264~284 (2000)
- Th. M. Rassias, "On the stability of functional equations and a problem of Ulam", Acta Math. Appl, 62, pp.23~130 (2000)
- Th. M. Rassias, "Functional Equations and inequalities" (2000), Kluwer Academic, Dordrecht, Boston, London
- Th.M.Rassias, "Functional Equations and Inequalities and Applications" (2003), Kluwer Academic, Dordrecht, Boston, London
- Th. M. Rassias, "What is left of Hyers-Ulam stability?", Journal of Natural Geometry, 1, pp.65~69 (1992)
- Th. M. Rassias, "Stability of mappings of Hyers-Ulam type" (1994), Hadronic Press, Inc., Florida
- Th. M. Rassias, "On the behavior of mappings which does not satisfy Hyers-Ulam stability", Proc. Amer. Math. Soc, 114, pp.989~ (1992)
- S. Rolewicz, "Metric Linear Spaces" (1984), Reidel and Dordrecht, and PWN-Polish Sci. Publ
- F. Skof, "Propriet`a locali e approssimazione di operatori", Rend. Sem. Mat. Fis. Milano, pp.113~129 (1983)
- J. Tabo, "Stability of the Cauchy functional equation in quasi-Banach spaces", Ann. Polon. Math, 83, pp.243~255 (2004)
- S. M. Ulam, "Problems in Modern Mathematics" (1960), Wiley, New York
